Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 15 found articles
 
 
  Stratifications of Marsden–Weinstein reductions for representations of quivers and deformations of symplectic quotient singularities
 
 
Title: Stratifications of Marsden–Weinstein reductions for representations of quivers and deformations of symplectic quotient singularities
Author: Martino, Maurizio
Appeared in: Mathematische Zeitschrift
Paging: Volume 258 (2007) nr. 1 pages 1-28
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands